# SDR SWAA2015072742225

- Difficulty date: July 22, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 65,239 hours, 52,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6551463
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARM STRAP LOOSE.  SECURED STRAP IAW MM.
